# SDR 99ZZZX4424

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93568
- Make and model: Blanca 1730A
- Aircraft serial: 7630633
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 19148410R
- Condition: Separated
- Location: Exhaust
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED STRONG EXHAUST SMELL IN COCKPIT.  REMOVED COWL AND FOUND THE RIGHT EXHAUST BROKEN AT THE COLLECTOR OUTLET.  ATTEMPTED A WELD REPAIR, BUT FOUND THE BASE METAL DETERIORATED BEYOND REPAIR.  INSTALLED AN EXCHANGE UNIT.  TOTAL TIME ON PART UNKNOWN.  THIS PART APPEARED TO HAVE BEEN PARTIALLY CRACKED BEFORE BREAKING, BUT BECAUSE OF DESIGN, WAS UNDETECTABLE.
